Mutaflor works but with weird side effectsmutaflor fatigue brain fog joint pain muscle weakness muscle pain
Posted 24 July 2016 - 02:54 PM
Not sure wether to post this here or in the OTC meds section with Mutaflor being either one depending on the country but here goes!
So I've recently started taking Mutaflor for IBS-D and it is doing wonders for my digestion but I'm having some odd side effects. The first few days I experienced mild stomach pain, gut noises and gas as well as a nasty headache, all of which subsided around the third day of treatment. But what concerns me is that I'm also having fatigue, brain fog, muscle pain and muscle weakness and joint pain and these symptoms were not listed as possible adverse affects and I cannot find any mention of anybody experiencing anything similar while on Mutaflor when I was searching the internet.
So I was wondering if anybody here has tried Mutaflor and maybe experienced the same symptoms and if they subsided with continuation of treatment?
- Geniebird likes this
Posted 29 June 2018 - 02:48 AM
I'm so relieved to see these posts. I was beginning to think I had something else going on, too.
I've only been taking Mutaflor for a few days and the nausea is awful (even though I still have an appetite) and I feel exhausted and have brain fog. It seems they are quite common symptoms.
I'll persevere, but just wanted reassurance I guess, that others are experiencing (of have experienced) the same symptoms.
Hope it works and I hope the symptoms will abate.
I did find in the list of ingredients that it contains Bees Wax. I do have a fructose intolerance (quite severe) and find that honey gives me symptoms of nausea and fatigue. I wonder if the bees wax would do that, too. Must ask my doctor on Wednesday. Already asked my naturopath, just waiting for an answer from her.